Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25, 1 issue

Volume 24, 9 issues

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1472-2739 (online)
ISSN 1472-2747 (print)
Author Index
To Appear
 
Other MSP Journals
TQFT's and gerbes

Roger Picken

Algebraic & Geometric Topology 4 (2004) 243–272
Bibliography
1 M Atiyah, Topological quantum field theories, Inst. Hautes Études Sci. Publ. Math. (1988) MR1001453
2 R Attal, Combinatorics of non-abelian gerbes with connection and curvature, Ann. Fond. Louis de Broglie 29 (2004) 609 MR2146290
3 J Baez, Higher Yang–Mills theory arXiv:hep-th/0206130
4 J C Baez, J Dolan, Higher-dimensional algebra and topological quantum field theory, J. Math. Phys. 36 (1995) 6073 MR1355899
5 J W Barrett, Holonomy and path structures in general relativity and Yang–Mills theory, Internat. J. Theoret. Phys. 30 (1991) 1171 MR1122025
6 J W Barrett, L Crane, Relativistic spin networks and quantum gravity, J. Math. Phys. 39 (1998) 3296 MR1623582
7 L Breen, W Messing, Differential geometry of gerbes, Adv. Math. 198 (2005) 732 MR2183393
8 M Brightwell, P Turner, Representations of the homotopy surface category of a simply connected space, J. Knot Theory Ramifications 9 (2000) 855 MR1780591
9 J L Brylinski, Loop spaces, characteristic classes and geometric quantization, Progress in Mathematics 107, Birkhäuser (1993) MR1197353
10 U Bunke, P Turner, S Willerton, Gerbes and homotopy quantum field theories, Algebr. Geom. Topol. 4 (2004) 407 MR2077672
11 A Caetano, R F Picken, An axiomatic definition of holonomy, Internat. J. Math. 5 (1994) 835 MR1298997
12 K Gawędzki, Topological actions in two-dimensional quantum field theories, from: "Nonperturbative quantum field theory (Cargèse, 1987)", NATO Adv. Sci. Inst. Ser. B Phys. 185, Plenum (1988) 101 MR1008277
13 K Gawędzki, N Reis, WZW branes and gerbes, Rev. Math. Phys. 14 (2002) 1281 MR1945806
14 J Giraud, Cohomologie non abélienne, Die Grundlehren der mathematischen Wissenschaften 179, Springer (1971) MR0344253
15 N Hitchin, Lectures on special Lagrangian submanifolds, from: "Winter School on Mirror Symmetry, Vector Bundles and Lagrangian Submanifolds (Cambridge, MA, 1999)", AMS/IP Stud. Adv. Math. 23, Amer. Math. Soc. (2001) 151 MR1876068
16 M Mackaay, R Picken, Holonomy and parallel transport for abelian gerbes, Adv. Math. 170 (2002) 287 MR1932333
17 A Miković, Spin foam models of matter coupled to gravity, Classical Quantum Gravity 19 (2002) 2335 MR1902230
18 R Picken, P Semião, A classical approach to TQFTs arXiv:math.QA/0212310
19 G Rodrigues, Homotopy quantum field theories and the homotopy cobordism category in dimension $1+1$, J. Knot Theory Ramifications 12 (2003) 287 MR1983087
20 G Segal, Classifying spaces and spectral sequences, Inst. Hautes Études Sci. Publ. Math. (1968) 105 MR0232393
21 G Segal, Two-dimensional conformal field theories and modular functors, from: "IXth International Congress on Mathematical Physics (Swansea, 1988)", Hilger (1989) 22 MR1033753
22 G Segal, Topological structures in string theory, R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci. 359 (2001) 1389 MR1853627
23 G Segal, The definition of conformal field theory, from: "Topology, geometry and quantum field theory", London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 421 MR2079383
24 V Turaev, Homotopy field theory in dimension 2 and group-algebras arXiv:math.QA/9910010
25 P Turner, A functorial approach to differential characters, Algebr. Geom. Topol. 4 (2004) 81 MR2031913
26 E Witten, Topological quantum field theory, Comm. Math. Phys. 117 (1988) 353 MR953828